# SDR AU960958

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2425 · AC Indicating System
- Part: Ammeter
- Condition: Faulty
- Location: Ac Indicating Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AMMETER FLUCTUATING OVER 20 AMPS
